# SDR 95ZZZW772

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 65B116281
- Condition: Delaminated
- Location: Nr 5 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B-CHECK INSPECTION, LEFT WING TOP SIDE PANEL FORWARD AT NR 5 SPOILER DELAMINATED.  REPAIRED IAW BOEING SRM 51-40-06.  TOTAL CYCLES 18,040.
